Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 29, NWS Lincoln, IL

June 18, 2010Fulton County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 18, 2010, 11:08 PM CDT for Fulton County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2010, 11:08 PM CDT (04:08 UTC)
Expired
Jun 19, 2010, 5:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Fulton County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WGUS53 KILX 190408
FFWILX
ILC057-191000-
/O.NEW.KILX.FF.W.0029.100619T0408Z-100619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1108 PM CDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 500 AM CDT.

* AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RAINFALL AMOUNTS OF OVER 2 INCHES WERE ESTIMATED
  BY RADAR IN THE AREA

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...LEWISTOWN...ASTORIA...AVON...CUBA...FAIRVIEW...
  FARMINGTON...IPAVA...LONDON MILLS...ST. DAVID AND VERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4071 9046 4072 8999 4064 8999 4063 8988
      4060 8988 4059 8987 4054 8987 4046 8991
      4037 9005 4030 9008 4024 9013 4019 9021
      4020 9045

$$

GOETSCH
2 follow-up statements
713 
WGUS73 KILX 190844
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
344 AM CDT SAT JUN 19 2010

ILC057-191000-
/O.CON.KILX.FF.W.0029.000000T0000Z-100619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-
344 AM CDT SAT JUN 19 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FULTON COUNTY UNTIL 500
AM CDT...

AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE EXCESSIVE RAINFALL WHICH FELL ACROSS PARTS OF FULTON COUNTY 
EARLIER THIS MORNING HAS MOVED TO THE SOUTH...HOWEVER...THE FLASH 
FLOOD THREAT WILL CONTINUE THROUGH THE EARLY MORNING HOURS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
LEWISTOWN...ASTORIA...AVON...CUBA...FAIRVIEW...FARMINGTON...IPAVA...
LONDON MILLS...ST. DAVID AND VERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4071 9046 4072 8999 4064 8999 4063 8988
      4060 8988 4059 8987 4054 8987 4046 8991
      4037 9005 4030 9008 4024 9013 4019 9021
      4020 9045

$$

SMITH
998 
WGUS73 KILX 190959
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 AM CDT SAT JUN 19 2010

ILC057-191013-
/O.EXP.KILX.FF.W.0029.000000T0000Z-100619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-
459 AM CDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FULTON COUNTY WILL
BE ALLOWED TO EXPIRE AT 500 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. LOCAL
LAW ENFORCEMENT OFFICIALS REPORTED THAT THE STREAMS AND CREEKS IN 
THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING 
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4071 9046 4072 8999 4064 8999 4063 8988
      4060 8988 4059 8987 4054 8987 4046 8991
      4037 9005 4030 9008 4024 9013 4019 9021
      4020 9045

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:34 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 18, 8:34 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT FRI JUN 18 2010

.DISCUSSION...
ISSUED 834 PM CDT FRI JUN 18 2010

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE MAJORITY OF
CENTRAL AND SOUTHEAST ILLINOIS THROUGH MIDNIGHT TONIGHT.

INITIAL BOW ECHO THAT RACED ACROSS NORTHERN ILLINOIS EARLIER THIS
AFTERNOON/EVENING MISSED THE BULK OF THE FORECAST AREA. THIS STORM
COMPLEX LEFT BEHIND AN OUTFLOW BOUNDARY THAT EXTENDS WEST TO EAST
ACROSS ILLINOIS FROM ABOUT MACOMB TO DANVILLE. THE AREA TO THE
NORTH OF THIS BOUNDARY HAS STABILIZED A BIT...BUT LOCATIONS TO THE
SOUTH OF THE BOUNDARY ARE STILL VERY UNSTABLE WITH 2-3K J/KG OF ML
CAPE. BULK SHEAR VALUES HAVE INCREASED AS WELL SINCE THIS
AFTERNOON...WITH AROUND 35 KTS NORTH OF THE BOUNDARY AND 30 KTS TO
THE SOUTH.

A SECOND MCS HAS BEEN DEVELOPING UPSTREAM OVER IOWA AND IS RACING
TOWARD THE FORECAST AREA ALONG THE INSTABILITY AXIS. THIS COMPLEX
HAS A HISTORY OF DAMAGING WINDS...AND THIS SHOULD CONTINUE TO BE
THE CASE AS THE CLUSTERS OF STORMS CONTINUE TO EVOLVE INTO A NEW
BOW ECHO. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT THE
THREAT FOR A TORNADO WILL ALSO NEED TO BE MONITORED AS THE BOW
ENCOUNTERS THE BACKED LOW LEVEL FLOW ON THE OLD OUTFLOW BOUNDARY.

BAK
&&

.AVIATION...
ISSUED 632 PM CDT FRI JUN 18 2010

GENERALLY QUIET/VFR AVIATION WEATHER CONDITIONS EXPECTED THROUGH
THE 00Z TAF PERIOD. MAIN CONCERN CENTERS ON THE CHANCES FOR
THUNDERSTORMS TO IMPACT THE TERMINALS THOUGH EARLY SATURDAY. A
WEAK BOUNDARY CURRENTLY EXTENDS SOUTHEAST FROM CENTRAL IOWA...
ALONG A LINE FROM KPIA TO KCMI. THE AIR MASS IN THE VICINITY OF
THIS BOUNDARY IS CONDUCIVE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT
AS IS SLOWLY SINKS SOUTH TONIGHT. HOWEVER...THE SPECIFIC THREAT AT
ANY ONE TERMINAL IS TOO LOW TO GO ABOVE A VCTS OR CB MENTION AT
THIS TIME. SOUTHERLY WINDS...OR VARIABLE WHERE PREVIOUS
THUNDERSTORM OUTFLOWS HAVE MOVED THROUGH...WILL TREND WESTERLY
SATURDAY MORNING ONCE THE BOUNDARY SETTLES SOUTH OF THE TERMINALS.

BAK
&&

.PREV DISCUSSION...
ISSUED 252 PM CDT FRI JUN 18 2010

MAIN FORECAST CONCERNS FOR MUCH OF THE NEXT SEVERAL DAYS REVOLVE
AROUND SHOWER/THUNDERSTORM CHANCES...AND HOW HOT IT WILL BE. THE
OVERALL PATTERN IS WELL AGREED UPON BY THE FORECAST MODELS.
SURFACE FRONTAL AND/OR OUTFLOW BOUNDARIES WILL BE IN OUR VICINITY
THROUGH THE NEXT WEEK...WITH TROFFING IN THE WESTERN U.S. AND FLAT
RIDGING IN THE EASTERN U.S. ALOFT. SHORT WAVES OR CONVECTIVELY
INDUCED DISTURBANCES RIPPLING THROUGH THE FLAT MEAN RIDGE WILL
PROVIDE A PERIODIC RISK OF SHOWERS/STORMS. HOWEVER...NOT
SURPRISINGLY...MODEL AGREEMENT IN THE SMALLER SCALE FEATURES THAT
ARE EXPECTED TO INITIATE CONVECTION IS NOT AS GOOD. THIS MAKES THE
CONVECTIVE THREAT IMPOSSIBLE TO PIN POINT UNTIL THE VERY NEAR TERM
OF THE FORECAST...GENERALLY NO MORE THAN 12-24 HOURS OUT. ONE
SIGNIFICANT EXAMPLE OF THIS DILEMMA IS THE CURRENT STORM COMPLEX
MOVING ACROSS NORTHERN ILLINOIS...WHICH WAS NOT FORECAST BY ANY OF
THE ROUTINE FORECAST MODELS. OVERALL...SEE NO REAL REASON TO
DEVIATE FROM THE DAILY CHANCES OF SHOWERS/STORMS CURRENTLY IN THE
FORECAST.

THE OTHER BIG STORY OF THE NEXT SEVERAL DAYS IS THE SUMMERTIME
HEAT/HUMIDITY THAT WILL REMAIN OVER THE REGION. DAILY HIGHS WILL
AVERAGE AROUND 90...OVERNIGHT LOWS AROUND 70...WITH DEW POINT
TEMPERATURES MAINLY IN THE 70S. THESE CONDITIONS ARE SUPPORTIVE OF
AFTERNOON HEAT INDEX VALUES AROUND 100 DEGREES WHICH IS HEAT
ADVISORY CRITERIA. HOWEVER...DUE TO THE LOCAL IMPACTS ON
TEMPERATURES/DEW POINTS THAT WILL BE CAUSED BY THE PERIODIC
THUNDERSTORMS...DO NOT HAVE A HIGH CONFIDENCE ON WHICH PORTIONS OF
THE FORECAST AREA WILL REQUIRE AN ADVISORY ON ANY GIVEN DAY. AT
THIS POINT...WILL CONTINUE THE GOING HEAT ADVISORY INTO THIS
EVENING...AND CARRY ANOTHER ONE TOMORROW IN THE SAME AREA /SOUTH
OF THE I-70 CORRIDOR/ FOR SATURDAY. THIS AREA IS LEAST LIKELY TO
BE SIGNIFICANTLY IMPACTED BY CONVECTION IN THE NEXT 24 HOURS.
DEPENDING ON CONVECTIVE TRENDS THROUGH THIS EVENING...THE ADVISORY
MAY NEED TO BE EXPANDED NORTHWARD FOR SATURDAY AFTERNOON.

BAK

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR ILZ062-063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 18, 3:31 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT FRI JUN 18 2010

ILZ027>031-037-038-191100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
331 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING...
AS A SQUALL LINE ACROSS NORTHERN ILLINOIS. SIGNIFICANT WIND DAMAGE
IS POSSIBLE FROM THIS LINE OF STORMS...WITH LARGE HAIL ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE
NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS
ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED
THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY.

SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES
AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY INTO EARLY EVENING... PRIMARILY
BETWEEN NOW AND 7 PM.

ILZ036-040-041-047-049-050-191100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
331 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING...
AS A SQUALL LINE ACROSS NORTHERN ILLINOIS. WIND DAMAGE IS POSSIBLE
FROM THIS LINE OF STORMS...WITH LARGE HAIL ALSO POSSIBLE. THE BEST
SEVERE WEATHER CHANCES WILL BE A BIT FURTHER NORTH.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
ALONG THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA FOR THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE
NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS
ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED
THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY.

SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES
AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY
BETWEEN NOW AND 7 PM.

ILZ042-043-048-051>053-061-191100-
CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY-
331 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING...
AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN ILLINOIS.
WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY THREATS...AS WELL
AS VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE
NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS
ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED
THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY.

SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES
AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY
BETWEEN NOW AND 7 PM.

ILZ044>046-054>057-191100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION-
331 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING...
AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN ILLINOIS.
WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY THREATS...AS WELL
AS VERY HEAVY RAIN.

FOR INTERESTS ALONG THE SANGAMON RIVER...ESPECIALLY NEAR
MONTICELLO...MINOR FLOODING WILL BE POSSIBLE THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE
NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS
ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED
THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY.

SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES
AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY
BETWEEN 5 PM AND 8 PM.

ILZ062-063-066>068-071>073-191100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
331 PM CDT FRI JUN 18 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
INTO THIS EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AND HEAVY RAINFALL. ANY RISK OF SEVERE WEATHER IS MOST
LIKELY TO BE NORTH OF I-70.

EXTENSIVE FLOODING IS EXPECTED ALONG MUCH OF THE WABASH RIVER THE
NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS OF THE LITTLE
WABASH AND EMBARRAS RIVERS WILL CONTINUE INTO THE FIRST PART OF
THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER ILLINOIS THE
NEXT SEVERAL DAYS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL
BE POSSIBLE...AS LONG AS THE FRONT REMAINS IN THE AREA. SOME OF
THE STRONGER STORMS MAY PRODUCE STRONG WINDS AND VERY HEAVY
RAINFALL. THE THREAT OF SEVERE WEATHER BEYOND SATURDAY IS
UNCERTAIN AT THIS TIME.

SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES
OF 100 TO 105 DEGREES DURING MUCH OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Jun 18, 10:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/18/2010  M1.05 INCH       KNOX               IL   CO-OP OBSERVER

            RAINFALL IN AN HOUR AND A HALF. STORM TOTAL OF 1.56
            INCHES.

&&

JANKOWSKI
Local storm report, Jun 18, 10:40 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     NON-TSTM WND DMG 6 S MIDDLE GROVE        40.63N 90.10W
06/18/2010                   FULTON             IL   EMERGENCY MNGR

            TWO 6-7 INCH DIAMETER TREES SNAPPED.

&&

JANKOWSKI
Local storm report, Jun 18, 10:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     6 S MIDDLE GROVE        40.63N 90.10W
06/18/2010                   FULTON             IL   EMERGENCY MNGR

            TWO 6-7 INCH DIAMETER TREES SNAPPED.

&&

JANKOWSKI
Local storm report, Jun 18, 10:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND DMG     NORMAL                  40.52N 89.00W
06/18/2010                   MCLEAN             IL   EMERGENCY MNGR

            TRANSFORMER BLEW...LINES DOWN IN YARD.

1025 PM     TSTM WND DMG     TOWANDA                 40.56N 88.90W
06/18/2010                   MCLEAN             IL   EMERGENCY MNGR

            30 FOOT TREE FELL ON HOUSE.

&&

JANKOWSKI
Local storm report, Jun 18, 10:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLASH FLOOD      GALESBURG               40.95N 90.38W
06/18/2010                   KNOX               IL   MESONET

            WATER FLOWING OVER ALL FOUR LANES AT INTERSECTION OF MAIN
            AND SILVER STREET.

&&

JANKOWSKI
Special weather statement, Jun 18, 10:55 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT FRI JUN 18 2010

ILZ029-036-037-041-042-048-190500-
FULTON-LOGAN-MASON-MENARD-PEORIA-TAZEWELL-
1055 PM CDT FRI JUN 18 2010

...SIGNIFICANT WEATHER ALERT FOR FULTON...MASON...NORTHEASTERN
MENARD...NORTHWESTERN LOGAN...SOUTHWESTERN PEORIA AND SOUTHWESTERN
TAZEWELL COUNTIES UNTIL MIDNIGHT CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF CUBA...OR 11 MILES NORTHWEST OF
LEWISTOWN...MOVING EAST AT 25 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CUBA...
  LEWISTOWN...
  CANTON...
  ST. DAVID...
  HAVANA...
  MANITO...

OTHER LOCATIONS AFFECTED INCLUDE...SMITHFIELD...BRYANT...
DUNFERMLINE...LITTLE AMERICA...LIVERPOOL AND GOOFY RIDGE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4068 9044 4071 9028 4064 8981 4055 8957
      4015 8962 4013 8976 4039 9046
TIME...MOT...LOC 0355Z 289DEG 24KT 4049 9026

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:29 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark61 min
Jun 18, 8:53 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria67 min
Jun 18, 9:22 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford53 min
Jun 18, 9:33 PM CDTAreal Flood AdvisoryILXKnox6 hr
Jun 18, 9:40 PM CDTSevere Thunderstorm WarningILXMcLean, Peoria, Tazewell, Woodford47 min
Jun 18, 10:02 PM CDTAreal Flood AdvisoryILXMarshall, Peoria, Stark, Tazewell, Woodford6 hr
Jun 18, 10:37 PM CDTFlash Flood WarningILXKnox6 hr
Jun 18, 10:55 PM CDTSpecial Weather StatementILXFulton, Mason65 min
Jun 19, 12:43 AM CDTAreal Flood AdvisoryILXChristian, Logan, Menard, Morgan, Sangamon6 hr
Jun 19, 1:40 AM CDTSpecial Weather StatementILXMorgan, Scott65 min
Jun 19, 2:48 AM CDTRiver Flood WarningILXFulton, Knox8 days
Jun 19, 4:35 AM CDTAreal Flood WarningILXKnox6 hr
Jun 19, 7:25 AM CDTRiver Flood WarningILXFulton8 days
Jun 19, 10:31 AM CDTRiver Flood WarningILXCass, Mason11 days
Jun 19, 10:48 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford19 days

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.